# SDR GLBA20111006F

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 44,088 hours, 47,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE COCKPIT FLASHLIGHT BODY IS CRACKED.  MX REPLACED THE FLASHLIGHT.
